# SDR IPXA2021061570623

- Difficulty date: June 1, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA3645U16
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CARGO COMPARTMENT STRUT TO FLOOR BEAM TEE ANGLE CRACK AT STA. 6-75 RBL 58".REMOVED,FABRICATED AND REPLACED CRACKED TEE ANGLE IAW SRM 51-33-01 (MINOR).
